Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 3, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Jan 29, 2008, 4:09 AM CST for 22 counties in Texas. It took effect at Jan 29, 2008, 8:45 AM CST. It was in force for 7 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 29, 2008, 4:09 AM CST (10:09 UTC)
- In effect from
- Jan 29, 2008, 8:45 AM CST
- Expired
- Jan 29, 2008, 3:23 PM CST
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
All 22 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 22 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 8:45 AM CST | NON-TSTM WND GST 60 | 7 Ese Silverton, TX | |
| Jan 29, 8:45 AM CST | NON-TSTM WND GST 64 | 4 S Levelland, TX | |
| Jan 29, 8:55 AM CST | NON-TSTM WND GST 63 | 3 N Plains, TX | |
| Jan 29, 9:05 AM CST | NON-TSTM WND GST 61 | 5 Ssw Graham, TX | |
| Jan 29, 9:25 AM CST | NON-TSTM WND GST 63 | 8 Wsw Sundown, TX | |
| Jan 29, 9:35 AM CST | NON-TSTM WND GST 60 | 3 Nne Tahoka, TX | |
| Jan 29, 9:40 AM CST | NON-TSTM WND GST 64 | 2 S Brownfield, TX | |
| Jan 29, 9:50 AM CST | NON-TSTM WND GST 59 | 1 N O'Donnell, TX | |
| Jan 29, 10:00 AM CST | NON-TSTM WND GST 67 | 6 Nw White River Lake, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2903 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KLUB 291009 RFWLUB RED FLAG WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 409 AM CST TUE JAN 29 2008 TXZ023>026-029>031-034>036-039>041-291115- /O.CAN.KLUB.FW.A.0001.080129T1700Z-080129T2300Z/ SWISHER-BRISCOE-HALL-CHILDRESS-HALE-FLOYD-MOTLEY-HOCKLEY-LUBBOCK- CROSBY-YOAKUM-TERRY-LYNN- 409 AM CST TUE JAN 29 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FIRE WEATHER WATCH. A COLD FRONT WILL BRING STRONG NORTHWEST WINDS AT 25 TO 35 MPH UNTIL EARLY THIS AFTERNOON FOR THE SOUTH PLAINS...HOWEVER RELATIVE HUMIDITIES WILL NOT DROP BELOW 15 PERCENT UNTIL LATE IN THE AFTERNOON. ALTHOUGH RED FLAG WARNING CRITERIA WILL NOT BE MET...ANY OUTDOOR BURNING IS STRONGLY DISCOURAGED. $$ TXZ032-037-038-042>044-292200- /O.UPG.KLUB.FW.A.0001.080129T1700Z-080129T2300Z/ /O.NEW.KLUB.FW.W.0003.080129T1800Z-080129T2200Z/ COTTLE-DICKENS-KING-GARZA-KENT-STONEWALL- 409 AM CST TUE JAN 29 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON FOR PORTIONS OF THE SOUTHERN ROLLING PLAINS FOR SUSTAINED 20 FOOT LEVEL WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY LEVELS OF 15 PERCENT OR LESS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. TODAY WILL SEE COOLER TEMPERATURES BUT LOWER RELATIVE HUMIDITIES. STRONG NORTHWEST WINDS FROM 20 TO 30 MPH AT THE 20 FOOT LEVEL WILL CONTINUE UNTIL LATE THIS AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW THE 15 PERCENT LEVEL. CONDITIONS SHOULD IMPROVE AS WINDS SUBSIDE IN THE LATE AFTERNOON HOURS. FAVORABLE CONDITIONS CURRENTLY EXIST FOR THE SPREAD OF WILD FIRES ACROSS THE AREA. USE CAUTION AROUND FIRES AND LISTEN FOR LATER FORECASTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS84 KLUB 291445 RFWLUB RED FLAG WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 845 AM CST TUE JAN 29 2008 TXZ021>024-027>031-033>036-039>041-292200- /O.EXB.KLUB.FW.W.0003.080129T1500Z-080129T2200Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-MOTLEY- COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN- 845 AM CST TUE JAN 29 2008 ...RED FLAG WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR SUSTAINED 20 FOOT LEVEL WINDS GREATER THAN 20 MPH...RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND A HIGH FIRE DANGER... ...A NORTHERLY WIND SHIFT MAY SHIFT THE SPREAD OF WILDFIRES LATER TODAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. VERY DRY AIR IS SPREADING INTO THE AREA ON STRONG WEST TO NORTHWESTERLY WINDS. FAVORABLE WEATHER CONDITIONS CURRENTLY EXIST FOR WILDFIRE DEVELOPMENT. SATELLITE AND RADAR IMAGERY DEPICTS ONGOING FIRE ACTIVITY IN THE WARNING AREA. A NORTHERLY WIND SHIFT THE SPREAD OF ANY ONGOING WILDFIRES THIS AFTERNOON. WITH EXPLOSIVE FIRE GROWTH AND SPREAD LIKELY...ACCIDENTAL SPARKS OR OPEN FLAMES WILL HAVE THE POTENTIAL TO QUICKLY DEVELOP INTO WILDFIRES. AN EXPECTED FRONTAL PASSAGE WILL CAUSE A NORTHERLY WIND SHIFT BY AFTERNOON. WINDS CHANGING ABRUPTLY IN BOTH DIRECTION AND SPEED CAN RESULT IN A DANGEROUS SHIFT IN PROPAGATION AND SPREAD OF ONGOING WILDFIRES. REMEMBER...A MAJORITY OF FIREFIGHTING DEATHS AND INJURIES ARE CAUSED BY SUDDEN CHANGES IN WIND DIRECTION AND SPEED. $$ TXZ032-037-038-042>044-292200- /O.EXT.KLUB.FW.W.0003.080129T1500Z-080129T2200Z/ COTTLE-DICKENS-KING-GARZA-KENT-STONEWALL- 845 AM CST TUE JAN 29 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...A NORTHERLY WIND SHIFT MAY SHIFT THE SPREAD OF WILDFIRES THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. VERY DRY AIR IS SPREADING INTO THE AREA ON STRONG WEST TO NORTHWESTERLY WINDS. FAVORABLE WEATHER CONDITIONS CURRENTLY EXIST FOR WILDFIRE DEVELOPMENT. SATELLITE AND RADAR IMAGERY DEPICTS ONGOING FIRE ACTIVITY IN THE WARNING AREA. A NORTHERLY WIND SHIFT THE SPREAD OF ANY ONGOING WILDFIRES THIS AFTERNOON. WITH EXPLOSIVE FIRE GROWTH AND SPREAD LIKELY...ACCIDENTAL SPARKS OR OPEN FLAMES WILL HAVE THE POTENTIAL TO QUICKLY DEVELOP INTO WILDFIRES. AN EXPECTED FRONTAL PASSAGE WILL CAUSE A NORTHERLY WIND SHIFT THIS AFTERNOON. WINDS CHANGING ABRUPTLY IN BOTH DIRECTION AND SPEED CAN RESULT IN A DANGEROUS SHIFT IN PROPAGATION AND SPREAD OF ONGOING WILDFIRES. REMEMBER...A MAJORITY OF FIREFIGHTING DEATHS AND INJURIES ARE CAUSED BY SUDDEN CHANGES IN WIND DIRECTION AND SPEED. $$
000 WWUS84 KLUB 291840 RFWLUB RED FLAG WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 1240 PM CST TUE JAN 29 2008 TXZ021>024-028>032-035>038-042>044-291945- /O.CAN.KLUB.FW.W.0003.000000T0000Z-080129T2200Z/ PARMER-CASTRO-SWISHER-BRISCOE-LAMB-HALE-FLOYD-MOTLEY-COTTLE- LUBBOCK-CROSBY-DICKENS-KING-GARZA-KENT-STONEWALL- 1240 PM CST TUE JAN 29 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE RED FLAG WARNING. WEATHER CONDITIONS THAT FAVOR WILDFIRE DEVELOPMENT HAVE IMPROVED...AND THE FIRE WEATHER THREAT HAS DIMINISHED. $$ TXZ027-033-034-039>041-292200- /O.CON.KLUB.FW.W.0003.000000T0000Z-080129T2200Z/ BAILEY-COCHRAN-HOCKLEY-YOAKUM-TERRY-LYNN- 1240 PM CST TUE JAN 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR SUSTAINED 20 FOOT LEVEL WINDS GREATER THAN 20 MPH... RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND A HIGH FIRE DANGER OVER THE SOUTHWESTERN SOUTH PLAINS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. VERY DRY AIR REMAINS OVER AREA AND STRONG WEST TO NORTHWESTERLY WINDS PERSIST...BUT WILL BEGIN TO DIMINISH LATER THIS AFTERNOON. FAVORABLE WEATHER CONDITIONS CURRENTLY EXIST FOR WILDFIRE DEVELOPMENT. A NORTHERLY WIND SHIFT MAY AFFECT THE SPREAD OF ANY ONGOING WILDFIRES THIS AFTERNOON. WITH EXPLOSIVE FIRE GROWTH AND SPREAD LIKELY...ACCIDENTAL SPARKS OR OPEN FLAMES WILL HAVE THE POTENTIAL TO QUICKLY DEVELOP INTO WILDFIRES. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO EXPLOSIVELY GROW INTO DANGEROUS...WIND-DRIVEN WILDFIRES.. $$
000 WWUS84 KLUB 292123 RFWLUB RED FLAG WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 323 PM CST TUE JAN 29 2008 TXZ027-033-034-039>041-301200- /O.CAN.KLUB.FW.W.0003.000000T0000Z-080129T2200Z/ /O.NEW.KLUB.FW.A.0002.080130T1800Z-080131T0000Z/ BAILEY-COCHRAN-HOCKLEY-YOAKUM-TERRY-LYNN- 323 PM CST TUE JAN 29 2008 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT LEVEL WINDS GREATER THAN 20 MPH...A HIGH FIRE DANGER OVER ALL OF THE SOUTH PLAINS REGION... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. THE RED FLAG WARNING THAT WAS IN EFFECT EARLIER TODAY HAS BEEN CANCELLED. SOUTHWEST TO WESTERLY WINDS WILL AGAIN INCREASE INTO THE 20 TO 25 MPH RANGE AT THE 20 FOOT LEVEL WEDNESDAY AFTERNOON. THE CURRENTLY VERY DRY AIRMASS WILL REMAIN IN PLACE...AND THE RECENT DRY CONDITIONS HAVE LED TO A HIGH AMBIENT FIRE DANGER...INCLUDING SEVERAL DAMAGING WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLAN TO DELAY OUTDOOR BURNING AND TO AVOID ANY ACTIVITIES THAT MAY RESULT IN OPEN SPARKS OR FLAMES. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TXZ021>026-028>032-035>038-042>044-301200- /O.NEW.KLUB.FW.A.0002.080130T1800Z-080131T0000Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-LAMB-HALE-FLOYD- MOTLEY-COTTLE-LUBBOCK-CROSBY-DICKENS-KING-GARZA-KENT-STONEWALL- 323 PM CST TUE JAN 29 2008 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT LEVEL WINDS GREATER THAN 20 MPH...A HIGH FIRE DANGER OVER ALL OF THE SOUTH PLAINS REGION... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. SOUTHWEST TO WESTERLY WINDS WILL AGAIN INCREASE INTO THE 20 TO 25 MPH RANGE AT THE 20 FOOT LEVEL WEDNESDAY AFTERNOON. THE CURRENTLY VERY DRY AIRMASS WILL REMAIN IN PLACE...AND THE RECENT DRY CONDITIONS HAVE LED TO A HIGH AMBIENT FIRE DANGER...INCLUDING SEVERAL DAMAGING WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLAN TO DELAY OUTDOOR BURNING AND TO AVOID ANY ACTIVITIES THAT MAY RESULT IN OPEN SPARKS OR FLAMES. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Jan 29, 3:44 AM CST, 25 minutes earlier.
Area forecast discussion, Jan 29, 3:44 AM CST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 344 AM CST TUE JAN 29 2008 .SHORT TERM... FOCUS IN THE SHORT TERM GRIDS IS ON THE FRONTAL PASSAGE THIS MORNING WITH STRONG WINDS AND POSSIBLE FIRE WEATHER CONCERNS THIS AFTERNOON. WINDS SHOULD MIX OUT QUICKLY TODAY GIVEN THE DECREASE IN CLOUD COVER AND DRY SURFACE CONDITIONS. THIS WILL BE COUPLED WITH A PROGGED 180 KT JET STREAK MOVING OVERHEAD. BREEZY WINDS THIS MORNING WILL START TO INCREASE EVEN MORE STARTING IN THE NORTHWEST AND PROGRESSING TO THE SOUTHEAST THROUGHOUT THE MORNING HOURS. GIVEN A STRONG 700 MB HEIGHT GRADIENT AND SURFACE PRESSURE GRADIENT...HAVE DECIDED TO GO WIND ADVISORY FOR THE ENTIRE AREA DURING THE MORNING TO EARLY AFTERNOON HOURS...THOUGH WINDS SHOULD COME DOWN SOME IN THE NORTHWEST BY MID MORNING. TWEAKED THE WIND GRIDS KEEPING THE WINDS UP A LITTLE BIT FARTHER OUT IN TIME THAN WHAT GUIDANCE WAS SUGGESTING. IN ADDITION...THE DRY AIR BEHIND THE FRONT WILL DRIVE RELATIVE HUMIDITIES DOWN BELOW 15 PERCENT ACROSS THE ROLLING PLAINS DESPITE A COOLER DAY. BELIEVE THAT RED FLAG CONDITIONS WILL BE MET ACROSS THE SOUTHERN ROLLING PLAINS FOR SEVERAL HOURS BEFORE THE WINDS DROP BELOW RED FLAG CRITERIA IN THE LATE AFTERNOON. THE REST OF THE AREA SHOULD SEE RH VALUES BETWEEN 15 AND 25 PERCENT. FOR TOMORROW NIGHT...WINDS SHOULD GO LIGHT BEFORE THE NEXT SYSTEM BEGINS TO AFFECT THE AREA ON WEDNESDAY. .LONG TERM... ANOTHER STRONG UPPER LEVEL STORM SYSTEM WILL MOVE SWIFTLY TOWARD NORTHERN WEST TEXAS ON WEDNESDAY FROM THE GREAT BASIN REGION. IN ADVANCE OF THIS SYSTEM...A SURFACE LEE SIDE TROUGH WILL DEEPEN DURG THE DAY...RESULTING IN YET AGAIN MORE WINDY CONDITIONS. DUE TO FAVORABLE DOWNSLOPING...TEMPS WILL CLIMB BACK INTO THE LWR 60S. IN ADDITION...FIRE WEATHER CONCERNS WILL AGAIN BE ELEVATED...BUT CONDITIONS DO NOT WARRANT A WATCH FOR NOW. THE AFOREMENTIONED SYSTEM WILL CONTINUE TO DIG TWD THE TX PANHANDLE WED NIGHT WITH BOTH THE WRF AND MAV DEVELOPING A CLOSED UPR LOW AS IT MOVES INTO TX PANHANDLE FM 06-12Z. ALTHOUGH THIS SYSTEM WILL HAVE LIMITED MOISTURE...GOOD UPPER LIFT SHOULD BE SUFFICIENT TO PRODUCE A BRIEF SHOT OF LIGHT SNOW OVER MUCH OF THE PANHANDLES SOUTHWARD INTO THE NORTHERN HALF OF THE CWFA. ANY AMOUNTS SHOULD BE LESS THAN ONE INCH DUE TO ITS FAST MOVEMENT. OTHERWISE...THURSDAY WILL BE A RATHER RAW DAY WITH MUCH COOLER TEMPERATURES AND OUR OLD NEMESIS...I.E. STRONG NORTH WINDS. NEAR ZONAL FLOW WILL PERSIST ACRS MUCH OF THE SOUTHERN HALF OF THE NATION FM LATE WEEK INTO THE WEEKEND. THIS WILL RESULT IN MOSTLY CLEAR SKIES AND AT TIMES BREEZY CONDITIONS...WITH MAX TEMPS A FEW DEGS ABOVE NORMAL FOR THE FIRST WEEKEND OF FEBRUARY. WILL WATCH THE NEXT SYSTEM DIG SOUTHEAST ACRS THE GREAT BASIN. FOR NOW...WILL LEAVE THE FORECAST DRY. ASSOCIATED COLD FRONT DUE IN MONDAY NIGHT WILL KNOCK TEMPERATURES BACK DOWN TO SLIGHTLY BELOW NORMAL FOR TUESDAY. && .FIRE WEATHER... AFTER A PACIFIC FRONT MOVES THROUGH THIS MORNING...WINDS CAN BE EXPECTED TO REACH BETWEEN 20 AND 30 MPH AT THE 20 FOOT LEVEL FOR MOST OF THE MORNING INTO THE EARLY AFTERNOON HOURS. WINDS WILL COME UP FIRST STARTING IN THE NORTHWEST AND THEN PROGRESS TOWARDS THE SOUTHERN ROLLING PLAINS. RELATIVE HUMIDITIES ARE NOT EXPECTED TO DROP BELOW 15 PERCENT UNTIL THE AFTERNOON AFTER THE WINDS HAVE ALREADY STARTED TO COME DOWN IN SPEED. BY THE TIME RH VALUES DROP BELOW 15 PERCENT ACROSS THE SOUTH PLAINS...WINDS WILL BE BELOW 20 MPH AT THE 20 FOOT LEVEL. HOWEVER...WINDS ACROSS THE SOUTHERN ROLLING PLAINS WILL CONTINUE TO BE ABOVE 20 MPH UNTIL THE LATE AFTERNOON HOURS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 50 21 57 25 40 / 0 0 0 30 30 TULIA 51 22 60 26 41 / 0 0 0 30 30 PLAINVIEW 51 24 62 27 42 / 0 0 0 30 30 LEVELLAND 53 25 62 28 44 / 0 0 0 20 20 LUBBOCK 53 26 63 28 44 / 0 0 0 20 20 DENVER CITY 54 26 62 29 45 / 0 0 0 10 10 BROWNFIELD 53 27 63 29 45 / 0 0 0 10 10 CHILDRESS 56 26 63 32 42 / 0 0 0 30 30 SPUR 56 27 64 34 44 / 0 0 0 20 20 ASPERMONT 59 28 63 37 46 / 0 0 0 10 20 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 4 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ032-037-038-042>044. WIND ADVISORY FROM 7 AM THIS MORNING TO 2 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ021>044. && 01/21
Hazardous weather outlook, Jan 28, 6:53 PM CST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 653 PM CST MON JAN 28 2008 TXZ021>044-291200- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 653 PM CST MON JAN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT FIRE WEATHER RED FLAG WARNING HAS BEEN EXTENDED UNTIL 10 PM FOR BAILEY AND LAMB COUNTIES. A HIGH FIRE DANGER IN THE VICINITY OF AN ONGOING WILDFIRE WILL PERSIST OVER THE NEXT FEW HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WEST TO NORTHWEST WINDS ARE EXPECTED ON TUESDAY WITH SPEEDS AROUND 25 TO 35 MPH AND GUSTS AGAIN FROM 45 TO 55. STRONG WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES OVER MUCH OF THE AREA TO AGAIN ELEVATE THE RISK OF FIRE SPREAD AND GROWTH. THESE WINDS ALSO ARE EXPECTED TO CAUSE AREAS OF BLOWING DUST AROUND THE SOUTH PLAINS AND ROLLING PLAINS IN PARTICULAR. .SPOTTER INFORMATION STATEMENT... PLANNING OFFICIALS ARE URGED TO LISTEN FOR LATER FORECASTS AND POTENTIAL UPDATES.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 6:42 PM CST | Red Flag Warning | LUB | Bailey, Lamb | 3 hr |
| Jan 29, 4:09 AM CST | Wind Advisory | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 8 hr |
| Jan 29, 7:46 AM CST | High Wind Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 12 more | 4 hr |
| Jan 29, 3:23 PM CST | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 13 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.